# SDR USAA2009071091780

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACKS IN STABILIZER STRAP BETWEEN BS 312 & BS 344, RBL 32.  REPLACED STABILIZER STRAPS BETWEEN BS 312 & BS 344, RBL 32 IAW B737 SRM 53-10-02.
